Alert archive / Georgia / Frost Advisories in 2007
Frost Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Nov 7, 2007, 3:24 AM EST for 9 counties in Georgia. It took effect at Nov 8, 2007, 3:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 3:24 AM EST (08:24 UTC)
- In effect from
- Nov 8, 2007, 3:00 AM EST
- Expired
- Nov 7, 2007, 9:29 PM EST
- In force
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2597 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 070824 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 AM EST WED NOV 7 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071630- /O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ /O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 324 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA. THE FREEZE WATCH IS NO LONGER IN EFFECT. A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS...TEMPERATURES WILL STEADILY FALL WITH READINGS GETTING INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-071630- /O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ /O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 324 AM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ085-086-097-098-109>113-071630- /O.NEW.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 324 AM EST WED NOV 7 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
3 follow-up statements
000 WWUS72 KFFC 071406 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 AM EST WED NOV 7 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-072215- /O.EXP.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/ /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 906 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA. A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS... TEMPERATURES WILL ONCE AGAIN STEADILY FALL WITH READINGS GETTING INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-072215- /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 906 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY ACROSS PORTIONS OF CENTRAL GEORGIA. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ085-086-097-098-109>113-072215- /O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 906 AM EST WED NOV 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY ACROSS PORTIONS OF EAST CENTRAL GEORGIA. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 072045 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EST WED NOV 7 2007 GAZ085-097-109-080445- /O.UPG.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ /O.EXA.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ JOHNSON-LAURENS-DODGE- INCLUDING THE CITY OF...DUBLIN 345 PM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING FOR AREAS NORTH OF A LINE FROM CORDELE TO DUBLIN TO LOUISVILLE...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>096-102>108-080445- /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 345 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR AREAS NORTH OF A LINE FROM CORDELE TO DUBLIN TO LOUISVILLE. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ086-098-110>113-080445- /O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ EMANUEL-TREUTLEN-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...VIDALIA 345 PM EST WED NOV 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR AREAS SOUTH AND EAST OF A LINE FROM MCRAE TO SWAINSBORO. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 080229 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 929 PM EST WED NOV 7 2007 GAZ086-098-110>113-081030- /O.UPG.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ /O.EXA.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ EMANUEL-TREUTLEN-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...VIDALIA 929 PM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING FOR MOST OF NORTH AND CENTRAL GEORGIA...INCLUDING SWAINSBORO AND VIDALIA...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-081030- /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE 929 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 6, 8:40 PM EST, 6 hours 44 minutes earlier.
Area forecast discussion, Nov 6, 8:40 PM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EST TUE NOV 6 2007 .UPDATE... ONLY MINOR CHANGES TO TEMPS AND CLOUDS TONIGHT AND IN LATER PERIODS. 18Z MODELS NOT SHOWING MUCH CHANGE FROM PREVIOUS RUNS IN THE SHORT TERM. ONE THING TO HOPE FOR IS GFS AND ECMWF PROGS FOR NEXT TUESDAY WHICH INDICATE VERY INTENSE WAVE TO MOVE ACROSS THE SOUTHEAST. RUNS ON MONDAY ALSO SHOWED THIS BUT WITH LESS INTENSITY. ALTHOUGH THE SYSTEM IS INDICATED AS PROGRESSIVE...IF TREND FOR SYSTEM TO INCREASE IN INTENSITY CONTINUES...IT COULD BECOME MORE OF A CUTOFF LOW WEST OF US (SIMILAR TO OCTOBER/S ONLY RAIN EVENT)...THUS SLOWING DOWN AND BRINGING SOME WELCOME RAINFALL. YES...ITS SEVEN DAYS AWAY...BUT MODEL PROGS HAVE BEEN CONSISTENT FOR A COUPLE DAYS NOW. HAVE ADDED SLT CHC FOR TUES AND CHC POPS FOR WED IN GRIDS. && .FIRE WEATHER... LATEST 18Z GUIDANCE STILL INDICATES THAT RED FLAG CONDITIONS WILL BE MET OVER ALL OF CWA WED AFTERNOON. FAR NORTHERN COUNTIES MAY NOT REACH DURATION CRITERIA...HOWEVER BASED ON RECENT OBSERVED TRENDS...MODELS ARE DOING VERY POORLY WITH DEWPOINT. LATER SHIFTS WILL NEED TO MONITOR THIS AND MAKE REFINEMENTS IF NECESSARY TO WARNING. SNELSON && .PREV DISCUSSION... /ISSUED 610 PM EST TUE NOV 6 2007/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE BLEEP OF A FRONTAL PASSAGE...A THIN RIBBON OF CLOUDS...HAS RUSHED THROUGH THE CWA. THE CLEAR SKIES HAVE REPLACED WITH CLEAR SKIES AND BRISK NORTHWEST WINDS THROUGH TONIGHT. THE COLD DRY AIR MASS IS EXPECTED TO DRIVE TEMPERATURES INTO THE UPPER 20S AND LOWER 30S ACROSS THE NORTH AND MOUNTAIN AREAS...AND THE 30 TO 35 DEGREE WITH MID 30S SOUTH. ALL OF COURSE DEPENDING UPON THE CHOSEN MODEL...AND MAV MOS HAS BEEN LOOKING GOOD...AT LEAST ON THE 00Z RUN ANYWAY. THE GFS SHOWS THE RIDGE MAINTAINING CLEAR CONDITIONS THROUGH THURSDAY NIGHT. HOWEVER... GFS HAS A LOW MOVING THROUGH THE OHIO VALLEY SPREADS SOME MOISTURE ACROSS EXTREME NORTH AND EASTERN PORTIONS OF THE CWA THURSDAY MORNING...AND THE NAM KEEP THE LOW AND MOISTURE FURTHER NORTH...OUT OF OUR CWA. THE NAM APPEARS TO HAVE A BETTER HANDLE ON THIS. LONG TERM /FRIDAY THROUGH TUESDAY/... THE DRY AND NEAR NORMAL TEMPERATURES LOOK TO RULE THROUGH TUESDAY. A STORM SYSTEM MOVING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AROUND THE START OF THE WEEK IS EXPECTED TO REACH THE EASTERN GULF STATES MONDAY INTO TUESDAY...WHEN CLOUDS AND MAYBE ANOTHER CHANCE OF PRECIP WILL REACH THE AREA. THE MODELS HAVE BEEN SLOWING THIS SYSTEM DOWN..SO IT ARRIVAL MIGHT BE LATER IN THE WEEK. AVIATION... NO CLOUDINESS OR FOG OVERNIGHT THROUGH WEDNESDAY DUE TO DRY NORTHWEST FLOW ALOFT AND STRONG SURFACE RIDGE BUILDING INTO THE SOUTHEASTERN STATES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 33 59 32 58 35 / 0 0 0 0 0 ATLANTA 33 59 36 59 40 / 0 0 0 0 0 BLAIRSVILLE 26 53 28 54 32 / 0 0 0 0 0 CARTERSVILLE 28 56 28 58 32 / 0 0 0 0 0 COLUMBUS 38 62 35 63 37 / 0 0 0 0 0 GAINESVILLE 32 56 34 55 38 / 0 0 0 0 0 MACON 33 62 32 62 34 / 0 0 0 0 0 ROME 30 56 29 57 32 / 0 0 0 0 0 PEACHTREE CITY 28 59 26 60 29 / 0 0 0 0 0 VIDALIA 39 62 36 62 36 / 0 0 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 6 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DOOLY...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHITE... WHITFIELD...WILCOX...WILKES...WILKINSON. FREEZE WARNING FROM 3 AM TO 9 AM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...JACKSON... JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO... TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WHITE...WHITFIELD...WILKES. && 13
Hazardous weather outlook, Nov 6, 6:08 AM EST, 21 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 AM EST TUE NOV 6 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 608 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY WEDNESDAY ACROSS NORTH AND THE NORTHERN PARTS OF CENTRAL GEORGIA. .SYNOPSIS... A DEEP UPPER LOW IN THE NORTHEAST U.S. WILL REMAIN IN PLACE MUCH OF THE WEEK. THIS LOW WAS PUSHING A STRONG...YET DRY...COLD FRONT THROUGH GEORGIA THIS MORNING. COLD...CANADIAN HIGH PRESSURE WILL SETTLE SOUTHWARD FROM THE MIDWEST INTO THE SOUTHEAST U.S. BY WEDNESDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE TEMPERATURES OF 28 TO 32 FOR FOUR OR MORE HOURS...GENERALLY BETWEEN 4 AM AND 8 AM EST WEDNESDAY MORNING...MOSTLY NORTH OF A LINE FROM LAGRANGE...TO THOMASTON...TO LOUISVILLE. FROST WILL ALSO BE POSSIBLE IN THESE AREAS...AS WELL AS IN OTHER AREAS THAT ONLY SEE LOWS OF 32 TO 36. .DISCUSSION... A DEEP POLAR VORTEX WILL CONTINUE TO DOMINATE THE EASTERN U.S. THROUGH MUCH OF THE WEEK. A LARGE CANADIAN HIGH PRESSURE AREA WILL SPREAD RAPIDLY SOUTHEAST FROM THE MIDWEST TODAY ON THE HEELS OF A STRONG...YET DRY...COLD FRONT MOVING THROUGH GEORGIA TUESDAY MORNING. SOME OF THE COLDEST AIR OF THE FALL SEASON WILL SPREAD INTO THE AREA BY TONIGHT AND EARLY WEDNESDAY ON THE HEELS OF GUSTY NORTHWEST WINDS. MANY AREAS IN NORTH GEORGIA TONIGHT WILL SEE LOWS OF 30 TO 32...WITH NORMALLY COLDER LOCATIONS AND MOUNTAINS VALLEYS SEEING LOWS IN THE UPPER 20S. URBAN AREAS AND MUCH OF CENTRAL GEORGIA WILL REMAIN ABOVE FREEZING...BUT MAY STILL SEE FROST...ESPECIALLY IN SHELTERED...PROTECTED AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN IN NORTH AND MUCH OF CENTRAL GEORGIA THURSDAY MORNING. IN ADDITION...HIGH FIRE DANGER POTENTIAL IS EXPECTED ACROSS MOST OF NORTH AND CENTRAL GEORGIA WEDNESDAY AFTERNOON AS A RESULT OF CRITICALLY LOW RELATIVE HUMIDITY VALUES AND DRY FUEL MOISTURES. HIGH FIRE DANGER POTENTIAL MAY AGAIN BE REALIZED DURING THE AFTERNOON ANY DAY THIS WEEK AS A RESULT OF CONTINUED LOW RELATIVE HUMIDITY AND DRY FUELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:24 AM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 30 hr |
| Nov 7, 3:33 AM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 25 hr |
Nearby
Frost Advisories in Georgia, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.